MAUDE Adverse Event Report: MASIMO CORPORATION GE CARESCAPE SP02 - MASIMO RAINBOW SET PULSE CO-OXIMETRY MODULE; OXIMETER

MASIMO CORPORATION GE CARESCAPE SP02 - MASIMO RAINBOW SET PULSE CO-OXIMETRY MODULE; OXIMETER
Model Number 4184
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
Masimo spo2 brick failed along with cable that plgus into it, said "faulty probe.".

Brand Name
GE CARESCAPE SP02 - MASIMO RAINBOW SET PULSE CO-OXIMETRY MODULE
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO CORPORATION
52 discovery
irvine CA 92618
MDR Report Key18571320
Report Number18571320
Device Sequence Number15238867
Product Code DQA
UDI-Device Identifier00843997010832
UDI-Public(01)00843997010832
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/04/2023
Report Date (Section F) 10/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4184
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/24/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/24/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight94 KG
Date Report Sent to FDA10/04/2023